Alert archive / Texas / High Wind Warnings in 2008

High Wind Warning 2, NWS Fort Worth, TX

April 23, 200810 counties in Texas

NWS Fort Worth, TX issued this high wind warning at Apr 23, 2008, 11:11 PM CDT for 10 counties in Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 23, 2008, 11:11 PM CDT (04:11 UTC)
Expired
Apr 24, 2008, 3:00 AM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX

Counties Collin County, TX, Delta County, TX, Denton County, TX, Fannin County, TX, Grayson County, TX, Hopkins County, TX, Hunt County, TX, Lamar County, TX, Rockwall County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 120 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 11:42 PM CDTNON-TSTM WND GST 601 E Grapevine, TXDFW ASOS REPORTS 52 KNOTS
Apr 23, 11:55 PM CDTFLASH FLOODMelissa, TXA DUPLEX WAS FLOODED ON HIGHWAY 5.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2107 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2107 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 240411
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1111 PM CDT WED APR 23 2008


TXZ103-118-240600-
/O.NEW.KFWD.HW.W.0002.080424T0411Z-080424T0600Z/
DENTON-TARRANT-
INCLUDING THE CITIES OF...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...FORT WORTH...ARLINGTON
1111 PM CDT WED APR 23 2008

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT THURSDAY. 

VERY STRONG WINDS ASSOCIATED WITH THE BACK EDGE OF A THUNDERSTORM
COMPLEX ARE OCCURRING ACROSS TARRANT AND DENTON COUNTIES. STRONG
NORTHEAST WINDS OF 40 TO 50 MPH...WITH GUSTS TO 60 MPH ARE
POSSIBLE THROUGH 1 AM. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING.
SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS IN EXCESS OF 58
MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY
DAMAGE...KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER
AWAY FROM WINDOWS UNTIL WINDS SUBSIDE.

$$


92
3 follow-up statements
000 
WWUS74 KFWD 240510
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1210 AM CDT THU APR 24 2008

TXZ118-240615-
/O.CAN.KFWD.HW.W.0002.000000T0000Z-080424T0600Z/
TARRANT-
INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON
1210 AM CDT THU APR 24 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE HIGH
WIND WARNING. THE HIGH WINDS HAVE MOVED OUT OF TARRANT COUNTY.

$$

TXZ093-094-104-105-120-240615-
/O.EXA.KFWD.HW.W.0002.000000T0000Z-080424T0600Z/
GRAYSON-FANNIN-COLLIN-HUNT-ROCKWALL-
INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PLANO...
GREENVILLE...COMMERCE...ROCKWALL
1210 AM CDT THU APR 24 2008

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT EARLY THIS MORNING. 

VERY STRONG WINDS ASSOCIATED WITH THE BACK EDGE OF A THUNDERSTORM
COMPLEX ARE OCCURRING OR EXPECTED ACROSS THE AREA. STRONG EAST
WINDS OF 40 TO 50 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE THROUGH
1 AM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS IN
EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY
SHELTER AWAY FROM WINDOWS UNTIL WINDS SUBSIDE.

$$

TXZ103-240615-
/O.CON.KFWD.HW.W.0002.000000T0000Z-080424T0600Z/
DENTON-
INCLUDING THE CITIES OF...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY
1210 AM CDT THU APR 24 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT EARLY THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT EARLY THIS
MORNING. 

STRONG WINDS ASSOCIATED WITH THE BACK EDGE OF A THUNDERSTORM
COMPLEX ARE OCCURRING ACROSS DENTON COUNTY. STRONG NORTHEAST WINDS
OF 40 TO 50 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE THROUGH 1 AM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS IN
EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY
SHELTER AWAY FROM WINDOWS UNTIL WINDS SUBSIDE.

$$
000 
WWUS74 KFWD 240551
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 AM CDT THU APR 24 2008

TXZ103-240700-
/O.CAN.KFWD.HW.W.0002.000000T0000Z-080424T0600Z/
DENTON-
INCLUDING THE CITIES OF...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY
1251 AM CDT THU APR 24 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE HIGH
WIND WARNING. THE STRONG WINDS HAVE MOVED OUT OF DENTON COUNTY. 

$$

TXZ095-106-107-240700-
/O.EXB.KFWD.HW.W.0002.000000T0000Z-080424T0700Z/
LAMAR-DELTA-HOPKINS-
INCLUDING THE CITIES OF...PARIS...COOPER...SULPHUR SPRINGS
1251 AM CDT THU APR 24 2008

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND
WARNING UNTIL 2 AM THIS MORNING.

VERY STRONG WINDS ASSOCIATED WITH THE BACK EDGE OF A THUNDERSTORM
COMPLEX ARE OCCURRING TO THE WEST AND WILL MOVE INTO THE PARIS
AND SULPHUR SPRINGS AREA BETWEEN 1 AND 2 AM. STRONG EAST WINDS OF
40 TO 50 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE.

WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES
AND POWER LINES. SEEK A STURDY SHELTER AWAY FROM WINDOWS UNTIL
WINDS SUBSIDE.

$$

TXZ093-094-104-105-120-240700-
/O.EXT.KFWD.HW.W.0002.000000T0000Z-080424T0700Z/
GRAYSON-FANNIN-COLLIN-HUNT-ROCKWALL-
INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PLANO...
GREENVILLE...COMMERCE...ROCKWALL
1251 AM CDT THU APR 24 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM CDT EARLY THIS
MORNING...

THE HIGH WIND WARNING HAS BEEN EXTENDED UNTIL 2 AM THIS MORNING.

VERY STRONG WINDS ASSOCIATED WITH THE BACK EDGE OF A THUNDERSTORM
COMPLEX ARE OCCURRING ACROSS THE AREA. STRONG EAST WINDS OF 40 TO
50 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE THROUGH 2 AM. MCKINNEY
AIRPORT RECENTLY REPORTED A WIND GUST TO 56 MPH.

WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES
AND POWER LINES. SEEK A STURDY SHELTER AWAY FROM WINDOWS UNTIL
WINDS SUBSIDE.

$$


92
000 
WWUS74 KFWD 240645
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
145 AM CDT THU APR 24 2008

TXZ093-104-120-240745-
/O.CAN.KFWD.HW.W.0002.000000T0000Z-080424T0700Z/
GRAYSON-COLLIN-ROCKWALL-
INCLUDING THE CITIES OF...SHERMAN...DENISON...PLANO...ROCKWALL
145 AM CDT THU APR 24 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE HIGH
WIND WARNING FOR THE COUNTIES OF ROCKWALL...GRAYSON...AND COLLIN.
THE STRONG WINDS HAVE MOVED OFF TO THE EAST.

$$

TXZ094-105-107-240745-
/O.EXP.KFWD.HW.W.0002.000000T0000Z-080424T0700Z/
FANNIN-HUNT-HOPKINS-
INCLUDING THE CITIES OF...BONHAM...GREENVILLE...COMMERCE...
SULPHUR SPRINGS
145 AM CDT THU APR 24 2008

...HIGH WIND WARNING WILL EXPIRE AT 2 AM CDT EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 2 AM CDT EARLY THIS MORNING.
WINDS OF 40 TO 50 MPH ARE POSSIBLE THROUGH 2 AM AS THE BACK EDGE
OF A THUNDERSTORM COMPLEX MOVES THROUGH THE REGION.

$$

TXZ095-106-240800-
/O.EXT.KFWD.HW.W.0002.000000T0000Z-080424T0800Z/
LAMAR-DELTA-
INCLUDING THE CITIES OF...PARIS...COOPER
145 AM CDT THU APR 24 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING...

THE HIGH WIND WARNING HAS BEEN EXTENDED UNTIL 3 AM FOR LAMAR AND
DELTA COUNTIES. 

VERY STRONG WINDS ASSOCIATED WITH THE BACK EDGE OF A THUNDERSTORM
COMPLEX WILL MOVE INTO THE PARIS AND COOPER AREA BY 2 AM. STRONG
EAST WINDS OF 40 TO 50 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE.

WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES
AND POWER LINES. SEEK A STURDY SHELTER AWAY FROM WINDOWS UNTIL
WINDS SUBSIDE.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at Apr 23, 8:36 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 23, 8:36 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT WED APR 23 2008

.UPDATE...
MCS CONTINUES TO ORGANIZE AS COLD POOL INTENSIFIES FROM TREMENDOUS
CONVECTIVE OVERTURNING. BOW ECHO NOW FORMING SOUTHWEST OF THE
METROPLEX AND THIS WILL CONTINUE TO TRACK EAST WITH WIND DAMAGE
THE PRIMARY THREAT. TRAILING LINE OF CONVECTION CONTINUES THROUGH
EASTLAND COUNTY. EXPECT THAT AS LOW LEVEL JET INTENSIFIES...LINE
OF STORMS WILL SAG SOUTHEAST INTO SOUTHERN CWA AND HAVE RAISED
POPS THERE. HAVE ALSO MENTIONED HEAVY RAINFALL ACROSS MUCH OF THE
CENTRAL CWA WHERE MERGER OF STORMS OVER GRANDBURY REMINISCENT OF
THE MAYFEST STORM. CLEARED THE TOR WATCH FROM THE NW CWA...BUT
OTHERWISE SEVERE THREAT CONTINUES OVER MUCH OF NORTH TEXAS. TR.92

&&

.PREV DISCUSSION... /ISSUED 634 PM CDT WED APR 23 2008/

UPDATE...
UPDATING FOR NEW TORNADO WATCH. POTENTIAL EXISTS FOR MCS/BOW ECHO
EVOLUTION OUT OF WESTERN CONVECTION AS EVERYTHING TRACKS EAST.
TORNADO THREAT IS LIKELY LOWER OVER THE EASTERN ZONES WHERE LOW
LEVEL SHEAR IS WEAKER AND CONVECTIVE MODE WILL BECOME LESS
DISCRETE. NO SIGNIFICANT CHANGES TO CURRENT FORECAST ATTM. TR.92

PREV DISCUSSION... /ISSUED 630 PM CDT WED APR 23 2008/

UPDATE...
630 PM.
STRONG SHORTWAVE PUSHING ACROSS THE REGION THIS EVENING WITH INTENSE
CONVECTION ALONG AND NORTH OF A KDFW-KMAF LINE AND ACROSS MUCH OF
OKLAHOMA. CONVECTION SHOULD DIMINISH AFTER 08Z AS THE WAVE EXITS THE
REGION.  DRYLINE SETTING UP OUT WEST FOR TOMORROW...BUT CONVECTION
IS EXPECTED THE REMAIN TO THE WEST.

LARGE TSRA COMPLEX WEST OF THE METROPLEX SHOULD MOVE ACROSS THE KDFW
TRACON THROUGH 03Z...AFFECTING METROPLEX TAF SITES 01-03Z. WE WILL
LIKELY ISSUE AN AWW FOR STRONG WINDS/LARGE HAIL/CG LIGHTING DURING
THIS EVENING. RESIDUAL ACTIVITY (VCTS) POSSIBLE AFTERWARD THROUGH
08Z. HAVE KEPT CIGS 030-040 MOST OF THE NIGHT WITH MINOR 6SM HZ
08-15Z.

KACT SHOULD FAIR BETTER WITH RESPECT TO CONVECTION...BUT MVFR CIGS
ARE EXPECTED OVERNIGHT THROUGH MIDDAY THURSDAY.

WINDS SOUTH 13-18KT THIS TAF CYCLE BUT STRONG AND GUSTY DURING
CONVECTION.  75

PREV DISCUSSION...
328 PM.
PER 18Z SOUNDING CAP REMAINS IN PLACE. IT WEAKENED AS THIS
MORNING/S VORT MAX MOVED OVER BUT DID NOT MIX OUT COMPLETELY.
THIS VORT MAX IS CURRENTLY KICKING UP STORMS IN NORTHEAST TX AND
IS LIKELY NO LONGER A FACTOR FOR OUR AREA. LATE THIS AFTN/EVENING
EXPECT NEW ENERGY TO MOVE ACROSS N CNTRL TX/WRN N TX AND PRODUCE
NEW STORMS...ESPECIALLY IN OUR NW THRU W COUNTIES. THIS ENERGY IS
ALREADY HELPING WEST TX STORMS GET GOING BUT IT CURRENTLY HAS
LOTS OF HELP FROM LVL UPSLOPE FLOW AS WELL.

PRECIP SHOULD LAST THROUGH EARLY MORNING...ESPECIALLY NEAR THE
RED RIVER AND OKLAHOMA WHERE THE DYNAMICS ARE STRONGER. LARGE
HAIL IS THE MAIN THREAT WITH DAMAGING WINDS AS WELL...BUT
INCREASING SHEAR THIS EVENING MAY ALLOW AN ISOLATED TORNADO
THREAT MAINLY IN THE NORTHWEST THRU WEST.

THURSDAY SHOULD BE DRY MOST AREAS. DRY LINE SHOULD STAY WEST OF
US BUT WITH GOOD SHEAR AND INSTABILITY ISOLATED SEVERE STORMS MAY
KICK OFF THERE THURSDAY AFTN. IF THEY DRIFT EAST THEY SHOULD BE
WEAKENING AS THEY HIT THE CAPPED AIR OVER N TX BUT MAY LAST INTO
OUR WESTERN COUNTIES. I ADDED ISOLD THUNDERSTORMS IN THE WEST
THURS AFTN/EVE TO ACCOUNT FOR THESE STORMS.

NEXT COLD FRONT PROGGED TO MOVE ACROSS N TX ON FRIDAY BEGINNING
MID MORNING IN THE NORTHWEST. FRONT STALLS JUST SOUTH OF OUR AREA
AND KEEPS LOW THREAT OF POPS ACROSS SOUTH THRU SATURDAY. ANOTHER
COLD FRONT MOVES THRU SUNDAY WITH MORE POPS. THEN MODELS PROG US
TO DRY OUT BY SUNDAY EVENING AND THAT SHOULD CONTINUE THRU DAY 7.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  85  67  78  58 / 100  10  10  30  30
WACO, TX              68  86  68  79  60 /  60  10  10  30  50
PARIS, TX             66  82  65  74  56 /  90  20  10  30  30
DENTON, TX            66  85  67  77  55 / 100  10  10  20  20
MCKINNEY, TX          66  85  67  78  55 /  90  10  10  30  30
DALLAS, TX            67  86  68  78  59 /  90  10  10  30  30
TERRELL, TX           67  85  66  77  59 /  80  10  10  30  40
CORSICANA, TX         67  85  67  79  60 /  70  10  10  30  50
TEMPLE, TX            67  86  67  80  60 /  40  10  10  30  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99

In the hours before

Special weather statement, Apr 23, 10:23 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 PM CDT WED APR 23 2008

TXZ144-157-159-240400-
BOSQUE TX-MCLENNAN TX-CORYELL TX-
1023 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL BOSQUE COUNTY
  NORTHEASTERN CORYELL COUNTY
  WEST CENTRAL MCLENNAN COUNTY

AT 1023 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CLIFTON...MOVING SOUTHEAST
AT 36 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON AND CRAWFORD.

MARBLE SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3166 9778 3167 9777 3170 9777 3171 9778
      3180 9758 3148 9734 3139 9760
TIME...MOT...LOC 0323Z 330DEG 32KT 3167 9762

82/JLD
Local storm report, Apr 23, 10:34 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1034 PM CDT WED APR 23 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     FLASH FLOOD      7 SW HILLSBORO          31.94N  97.20W
04/23/2008                   HILL               TX   AMATEUR RADIO

            WATER OVER HIGHWAY 22 IN PEORIA
Special weather statement, Apr 23, 10:40 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CDT WED APR 23 2008

TXZ134-240445-
ELLIS TX-
1040 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  ELLIS COUNTY

AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS 3 MILES SOUTHWEST OF ENNIS STRETCHING
BACK TO MILFORD...MOVING EAST AT 26 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL...ENNIS...
ITALY...MAYPEARL...PALMER AND WAXAHACHIE.

HEAVY RAIN RESULTING IN FLASH FLOODING AND WIND GUSTS TO 40 MPH ARE
LIKELY WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3247 9709 3255 9653 3237 9644 3236 9645
      3234 9642 3233 9641 3207 9694
TIME...MOT...LOC 0340Z 263DEG 23KT 3230 9665

82/JLD
Special weather statement, Apr 23, 10:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 PM CDT WED APR 23 2008

TXZ118-240415-
TARRANT TX-
1042 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN TARRANT COUNTY

AT 1042 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
SAGINAW TO 3 MILES SOUTH OF RICHLAND HILLS...MOVING EAST AT 29 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BEDFORD...COLLEYVILLE...
EULESS...GRAPEVINE...HALTOM CITY...HASLET...HURST...KELLER...NORTH
RICHLAND HILLS...RICHLAND HILLS...SOUTHLAKE AND WATAUGA.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT THURSDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3299 9744 3299 9703 3284 9703 3283 9703
      3278 9703 3277 9703 3275 9722
TIME...MOT...LOC 0342Z 258DEG 25KT 3295 9733 3278 9719

13
Local storm report, Apr 23, 10:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1054 PM CDT WED APR 23 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             DAWSON                  31.89N  96.71W
04/23/2008  E1.00 INCH       NAVARRO            TX   EMERGENCY MNGR

            QUARTER SIZED HAIL IN DAWSON
Special weather statement, Apr 23, 10:56 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 PM CDT WED APR 23 2008

TXZ157-240430-
CORYELL TX-
1056 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CORYELL COUNTY

AT 1056 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
MCGREGOR TO 17 MILES WEST OF GATESVILLE...MOVING SOUTHEAST AT 37 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE COPPERAS COVE...FORT
GATES...GATESVILLE AND MOTHER NEFF STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3107 9791 3149 9810 3168 9767 3133 9742
      3130 9748 3127 9751 3126 9755 3126 9756
      3124 9758
TIME...MOT...LOC 0356Z 318DEG 32KT 3146 9752 3142 9800

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:01 PM CDTSevere Thunderstorm WarningFWDComanche44 min
Apr 23, 7:06 PM CDTSevere Thunderstorm WarningFWDJack, Young39 min
Apr 23, 7:10 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland65 min
Apr 23, 7:15 PM CDTSevere Thunderstorm WarningFWDErath60 min
Apr 23, 7:26 PM CDTSpecial Weather StatementFWDJohnson34 min
Apr 23, 7:30 PM CDTSevere Thunderstorm WarningFWDPalo Pinto30 min
Apr 23, 7:50 PM CDTSevere Thunderstorm WarningFWDHood, Somervell40 min
Apr 23, 7:54 PM CDTFlash Flood WarningFWDHood, Parker3 hr
Apr 23, 7:54 PM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant66 min
Apr 23, 8:04 PM CDTSpecial Weather StatementFWDBosque26 min
Apr 23, 8:08 PM CDTSevere Thunderstorm WarningFWDBosque52 min
Apr 23, 8:14 PM CDTSevere Thunderstorm WarningFWDErath46 min
Apr 23, 8:14 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 23, 8:25 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson, Tarrant50 min
Apr 23, 8:33 PM CDTSevere Thunderstorm WarningFWDHood, Somervell42 min
Apr 23, 8:43 PM CDTFlash Flood WarningFWDJohnson, Tarrant2 hr
Apr 23, 8:44 PM CDTSevere Thunderstorm WarningFWDHill61 min
Apr 23, 8:51 PM CDTFlash Flood WarningFWDErath, Palo Pinto3 hr
Apr 23, 8:55 PM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton50 min
Apr 23, 9:08 PM CDTSevere Thunderstorm WarningFWDBosque52 min
Apr 23, 9:08 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis67 min
Apr 23, 9:15 PM CDTSevere Thunderstorm WarningFWDTarrant39 min
Apr 23, 9:20 PM CDTFlash Flood WarningFWDDenton, Tarrant115 min
Apr 23, 9:26 PM CDTSevere Thunderstorm WarningFWDHill, Navarro64 min
Apr 23, 9:33 PM CDTSevere Thunderstorm WarningFWDHamilton42 min
Apr 23, 9:37 PM CDTFlash Flood WarningFWDBosque, Hamilton, Hill, Johnson, Somervell113 min
Apr 23, 9:43 PM CDTSevere Thunderstorm WarningFWDComanche32 min
Apr 23, 9:46 PM CDTSevere Thunderstorm WarningFWDHill44 min
Apr 23, 9:56 PM CDTSevere Thunderstorm WarningFWDKaufman64 min
Apr 23, 10:14 PM CDTSpecial Weather StatementFWDCoryell, Hill, McLennan31 min
Apr 23, 10:20 PM CDTSpecial Weather StatementFWDTarrant25 min
Apr 23, 10:23 PM CDTSpecial Weather StatementFWDCoryell37 min
Apr 23, 10:27 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro63 min
Apr 23, 10:30 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan, Navarro60 min
Apr 23, 10:40 PM CDTSpecial Weather StatementFWDEllis65 min
Apr 23, 10:42 PM CDTSpecial Weather StatementFWDTarrant33 min
Apr 23, 10:52 PM CDTRiver Flood WarningFWDParker12 hr
Apr 23, 10:56 PM CDTSpecial Weather StatementFWDCoryell34 min
Apr 23, 11:06 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone54 min
Apr 23, 11:23 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone67 min
Apr 23, 11:30 PM CDTSpecial Weather StatementFWDMcLennan30 min
Apr 23, 11:32 PM CDTSpecial Weather StatementFWDHenderson, Navarro58 min
Apr 23, 11:41 PM CDTFlash Flood WarningFWDCollin, Hunt94 min
Apr 23, 11:44 PM CDTSevere Thunderstorm WarningFWDAnderson, Leon47 min
Apr 23, 11:58 PM CDTSpecial Weather StatementFWDFalls, McLennan32 min
Apr 24, 1:29 AM CDTRiver Flood WarningFWDCollin24 hr
Apr 24, 4:44 AM CDTRiver Flood WarningFWDDallas13 hr
Apr 24, 10:39 AM CDTRiver Flood WarningFWDNavarro58 hr
Apr 24, 10:39 AM CDTRiver Flood WarningFWDDallas46 hr

Nearby

High Wind Warnings in Texas, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.